Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
my husbands testicles are red
avatar
An_241508 posted:
and glazed looking almost plastic and more wrinkled then ever ... whyyyy? anyhelp .. he recently had today a lysine pill and a ginseng pill i think this could be an allergic reaction to the ginseng .. not sure
Reply
 
avatar
Sheldon Marks, MD responded:
Allergic reactions can cause what you describe, as can reactions to soaps, irritation from new clothes, and skin disorders. if it does not go away suggest you see a dermatologist.


Helpful Tips

Every time I eat
Okay every morning I wake up n gotta go make a few or more vial movements before I get my day started... So why is that every time I eat or ... More
Was this Helpful?
0 of 3 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.